Alert archive / Ohio / Flash Flood Watches in 2015

Flash Flood Watch 4, NWS Cleveland, OH

July 14, 201524 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this flash flood watch at Jul 14, 2015, 11:24 AM EDT for 24 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2015, 11:24 AM EDT (15:24 UTC)
Expired
Jul 14, 2015, 8:08 PM EDT
In force
9 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 26 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 32 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 3.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WGUS61 KCLE 141524
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1124 AM EDT TUE JUL 14 2015

...LOCALIZED FLASH FLOODING IS POSSIBLE ACROSS PORTIONS OF
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA TODAY...

.LOW PRESSURE WILL FORCE A COLD FRONT SOUTHEAST ACROSS THE AREA
TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME WIDESPREAD
ALONG AND AHEAD OF THE FRONT. LOCALLY HEAVY RAIN IS POSSIBLE WITH
THE STORMS. WITH THE GROUND ACROSS THE AREA ALREADY NEARLY
SATURATED...HEAVY RAIN THAT DEVELOPS FROM THUNDERSTORMS MOVING
ALONG THE SAME PATH COULD RESULT IN FLASH FLOODING.

OHZ009>014-017>023-027>033-036>038-047-089-PAZ001>003-142330-
/O.NEW.KCLE.FF.A.0004.150714T1524Z-150715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...ASHTABULA...
ERIE...EDINBORO...MEADVILLE
1124 AM EDT TUE JUL 14 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST 
  PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO... 
  ASHLAND...ASHTABULA INLAND...ASHTABULA LAKESHORE...CRAWFORD... 
  CUYAHOGA...ERIE OH...GEAUGA...HANCOCK...HOLMES...HURON... 
  KNOX...LAKE...LORAIN...MAHONING...MARION...MEDINA...MORROW... 
  PORTAGE...RICHLAND...SENECA...STARK...SUMMIT...TRUMBULL... 
  WAYNE AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA... 
  NORTHERN ERIE AND SOUTHERN ERIE. 

* THROUGH THIS EVENING

* WITH THE GROUND NEARLY SATURATED...THUNDERSTORMS THAT DEVELOP
  INTO LINE SEGMENTS PASSING OVER THE SAME AREA COULD RESULT IN
  FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO FOR FURTHER UPDATES.

&&

$$
2 follow-up statements
867 
WGUS61 KCLE 141927
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
327 PM EDT TUE JUL 14 2015

...LOCALIZED FLASH FLOODING IS POSSIBLE ACROSS PORTIONS OF
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA TODAY...

.LOW PRESSURE WILL FORCE A COLD FRONT SOUTHEAST ACROSS THE AREA
TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME
WIDESPREAD ALONG AND AHEAD OF THE FRONT. LOCALLY HEAVY RAIN IS
POSSIBLE WITH THE STORMS. WITH THE GROUND ACROSS THE AREA ALREADY
NEARLY SATURATED...HEAVY RAIN THAT DEVELOPS FROM THUNDERSTORMS
MOVING ALONG THE SAME PATH COULD RESULT IN FLASH FLOODING.

OHZ009>014-017>023-027>033-036>038-047-089-PAZ001>003-150330-
/O.CON.KCLE.FF.A.0004.000000T0000Z-150715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...ASHTABULA...
ERIE...EDINBORO...MEADVILLE
327 PM EDT TUE JUL 14 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
  FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... 
  ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA...
   HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...MAHONING... 
  MARION...MEDINA...MORROW...PORTAGE...RICHLAND...SENECA... 
  STARK...SUMMIT...TRUMBULL...WAYNE AND WYANDOT. IN NORTHWEST 
  PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. 

* UNTIL MIDNIGHT EDT TONIGHT

* WITH THE GROUND NEARLY SATURATED...THUNDERSTORMS THAT DEVELOP 
  INTO LINE SEGMENTS PASSING OVER THE SAME AREA COULD RESULT IN 
  FLASH FLOODING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO FOR FURTHER UPDATES.

&&

$$
916 
WGUS61 KCLE 150008
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
808 PM EDT TUE JUL 14 2015


OHZ009>014-017>023-027>033-036>038-047-089-PAZ001>003-150115-
/O.CAN.KCLE.FF.A.0004.000000T0000Z-150715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...ASHTABULA...
ERIE...EDINBORO...MEADVILLE
808 PM EDT TUE JUL 14 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST
PENNSYLVANIA HAS BEEN CANCELLED. 

SCATTERED SHOWERS WILL LINGER INTO TONIGHT BUT THUNDERSTORMS WILL
BE ISOLATED AND THE THREAT FOR HEAVY RAINFALL HAS DIMINISHED. THE
STRONGEST SHOWERS THIS EVENING COULD RESULT IN BRIEF HEAVY
RAINFALL BUT ADDITIONAL PRECIPITATION WILL GENERALLY BE A THIRD OF
AN INCH OR LESS. RISES ON STREAMS AND CREEKS REMAIN POSSIBLE AS
RAIN THAT HAS ALREADY FALLEN CONTINUES TO MAKE ITS WAY INTO AREA
WATERWAYS BUT THE THREAT FOR FLASH FLOODING HAS ENDED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jul 14, 9:38 AM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 14, 9:38 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
938 AM EDT TUE JUL 14 2015

.SYNOPSIS...
LOW PRESSURE OVER THE CENTRAL GREAT LAKES WILL MOVE SOUTHEAST
TODAY REACHING WESTERN NEW YORK THIS EVENING. THIS WILL PULL A
COLD FRONT ACROSS THE REGION THROUGH THE EVENING. A SECONDARY
SURGE OF COOL AIR WILL FOLLOW EARLY WEDNESDAY. HIGH PRESSURE WILL
DOMINATE WEDNESDAY NIGHT INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...MADE MINOR ADJUSTMENT TO SKY AND POP GRIDS. OTRW NO MAJOR
CHANGES FOR NOW.

PREVIOUS DISCUSSION...
UPPER LEVEL JET ENERGY CONTINUES TO RIDE THE NORTH SIDE OF HIGH
PRESSURE THAT IS CENTERED OVER TEXAS. THIS OCCURRING AS LOW
PRESSURE OVER THE CENTRAL GREAT LAKES SAGS SLOWLY SOUTHWARD TO
WESTERN NY BY THIS EVENING. SEVERAL RIPPLES IN THE UPPER LEVEL
FLOW AND OTHER MESOSCALE BOUNDARIES WILL FLOAT ACROSS THE AREA
AHEAD OF A WEAK COLD FRONT THAT APPEARS TO BE LOCATED NEAR THE
ILLINOIS/INDIANA BORDER AS OF 07Z. THIS BOUNDARY SHOULD CROSS THE
AREA LATE AFTERNOON INTO THE EVENING HOURS. STILL WILL BE SOME
DIFFICULTY IN TIMING THE CONVECTION ACROSS THE AREA. HOWEVER IT
DOES APPEAR THAT THERE WILL BE A LULL BETWEEN THE
SHOWERS/THUNDERSTORMS THAT DRIFT ACROSS THE REGION THIS MORNING.
LOCATIONS CLOSER TO THE LAKE WILL LIKELY HAVE THE BEST SHOT THIS
MORNING AS A WARM FRONT DRIFTS NORTHWARD AHEAD OF THE LOW OVER THE
CENTRAL GREAT LAKES. STILL SOME 40 TO 50 KNOT FLOW AROUND 5H
MOVING TOWARD THE REGION SO THERE WILL BE SOME SUPPORT ALOFT AS
THE COLD FRONT ARRIVES THIS AFTERNOON. CLOUD COVER SHOULD THIN
THIS MORNING WITH A FEW LOCATIONS SEEING SOME SUNSHINE BEFORE THE
FRONT ARRIVES. THIS HEATING WILL HAVE IMPACTS ON HOW ROBUST THE
AFTERNOON CONVECTION CAN GET. MOST OF THE REGION IS IN THE SPC
MARGINAL RISK CATEGORY FOR SEVERE THUNDERSTORMS. WILL MENTION THE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS IN THE HWO SINCE SOME
LARGER HAIL AND STRONG WINDS LOOK POSSIBLE. ALSO OF CONCERN WILL
BE THE LOCALLY HEAVY RAINFALL. WILL NEED TO MONITOR THE CONVECTIVE
TRENDS THIS AFTERNOON AND ISSUE A SHORTER LEAD TIME FLOOD WATCH IF
TRAINING OF ECHOES LOOKS LIKE A GOOD BET.

HIGHS TODAY SHOULD BE WITHIN A COUPLE DEGREES OF 80.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
COLD FRONT WILL SLOWLY GET SOUTH AND EAST OF THE COUNTY WARNING
AREA THIS EVENING TAKING THE STRONGER/HEAVIER THUNDERSTORMS WITH
IT. WE WILL THEN AWAIT THE ARRIVAL OF A SECONDARY SURGE OF COOLER
AIR THAT WILL CROSS THE CENTRAL GREAT LAKES INTO NORTHERN OHIO
AND NW PA TONIGHT INTO EARLY WEDNESDAY. WILL KEEP A LOW CHANCE
MENTION OF SOME SHOWERS...MAYBE A THUNDERSTORM...AS THIS BOUNDARY
MOVES ACROSS THE COUNTY WARNING AREA. BEST CHANCES WILL BE FROM
THE CENTRAL HIGHLANDS TO NW PA. SHORTLY AFTER SUNRISE ON WEDNESDAY
IT APPEARS THAT HIGH PRESSURE WILL INCREASE ITS INFLUENCE. THE
COOLER DRIER AIR BUILDING INTO THE REGION WEDNESDAY NIGHT INTO
THURSDAY WILL PROVIDE DRY CONDITIONS THROUGH THURSDAY NIGHT. THE
NEXT STORM SYSTEM MAY BEGIN TO SPREAD SHOWER/THUNDERSTORM CHANCES
BACK INTO THE REGION BY FRIDAY AFTERNOON THEN CONTINUE INTO FRIDAY
NIGHT.

COOLER ON WEDNESDAY WITH HIGHS GENERALLY IN THE 70 TO 75 RANGE.
HOWEVER PORTIONS OF INLAND NW PA MAY TOP OUT IN THE UPPER 60S.
WARMER ON THURSDAY WITH HIGHS SLIGHTLY BELOW SEASONAL AVERAGES.
MOST LOCATIONS WILL RETURN TO THE 80S ON FRIDAY.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
SAT MORNING THE PATTERN REMAINS FAIRLY ZONAL WITH WEST TO
NORTHWEST FLOW ALOFT AND WEST TO SOUTHWEST FLOW AT THE SURFACE.
WARM AIR ADVECTION WILL GET GOING ON SATURDAY...DRAWING UP THE
FIRST REAL HEAT OF SUMMER ACROSS THE FORECAST AREA. TEMPERATURES
WILL EASILY RISE INTO THE MID AND UPPER 80'S SAT THROUGH MON. 90
DEGREES CERTAINLY ISN'T OUT OF THE QUESTION...ESPECIALLY IF WE SEE
MORE IN THE WAY OF SUN. DEW POINTS WILL ALSO RISE INTO THE UPPER
60'S...NEAR 70...MAKING IT FEEL VERY MUGGY AND SUMMERLIKE. THE
MODELS GENERALLY HINT AT DIURNALLY DRIVEN ...SCATTERED CONVECTION
ALL 3 DAYS WITH SOME ENHANCEMENT SUN INTO MON AHEAD OF A WEAK
SHORTWAVE.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS
AFTERNOON AS AN AREA OF LOW PRESSURE SETTLES IN FROM THE NORTH.
THE WIND WILL INCREASE AND BECOME GUSTY THROUGH THE
AFTERNOON...ESPECIALLY IN THE WEST. INITIALLY IT APPEARS
CONVECTION WILL BE FOCUSED NEAR A COLD FRONT OR PRE-FRONTAL TROUGH
THAT WILL SAG SOUTH WITH THE LOW. BEGIN TO INTRODUCE PREVAILING
THUNDER GROUPS AROUND 18Z WITH THE FRONT/TROUGH...AND VCTS A FEW
HOURS BEFOREHAND. AFTER THAT WE MAY SEE A SHORT BREAK IN THE
ACTIVITY BEFORE AN UPPER LEVEL SHORTWAVE TROUGH MOVES THROUGH THE
AREA...TRIGGERING ADDITIONAL SHOWERS AND THUNDERSTORMS.
HOWEVER...COVERAGE AND TIMING IS UNCERTAIN. COVERED THIS IN THE
TAFS WITH VCTS. TUE NIGHT CIGS WILL LIKELY DROP TO MVFR...POSSIBLY
LOWER...AS THE FLOW BECOMES NW BEHIND THE LOW/COLD FRONT. NOT
EXPECTING MUCH BR IN THE WEST GIVEN THE WIND WILL STILL BE AROUND
10 KNOTS OVERNIGHT. THERE IS A BETTER CHANCE FOR MVFR BR IN THE
EAST WITH LIGHTER WIND.

OUTLOOK...NON VFR CIGS MAY LINGER WELL INTO WED. MOSTLY VFR THU
WITH HIGH PRESSURE. AREAS OF NON VFR IN SHRA AND TSRA ON FRI.

&&

.MARINE...
SOUTH WINDS OF 5 TO 15 KNOTS WILL BECOME WEST TO NORTHWEST LATER
TODAY WITH THE PASSAGE OF A COLD FRONT. THE WIND WILL INCREASE TO
20 KNOTS AT TIMES ALLOWING WAVES TO BUILD 2 TO 4 FEET IN THE
NEARSHORE AFTER MIDNIGHT. THE WIND WILL CONTINUE TO VEER TO THE NE
THROUGH THE AFTERNOON AND WAVES WILL BUILD AN ADDITIONAL 1 TO 2
FEET THROUGH THE AFTERNOON BEFORE SUBSIDING TO 1 TO 2 FEET BY WED
NIGHT. A SCA WILL BE NEEDED FOR WED. LIGHT FLOW IS THEN EXPECTED
FOR THU THROUGH SAT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...TK/MULLEN
SHORT TERM...MULLEN
LONG TERM...MAYERS
AVIATION...MAYERS
MARINE...MAYERS
Hazardous weather outlook, Jul 14, 4:27 AM EDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
427 AM EDT TUE JUL 14 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-150830-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
427 AM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP AHEAD OF A COLD FRONT
THAT WILL CROSS THE REGION THIS AFTERNOON INTO THE EVENING HOURS.
THE MAIN THREATS WITH THE STRONGEST STORMS WILL BE STRONG
DAMAGING WINDS AND LARGE HAIL. ALSO OF CONCERN IS THE POTENTIAL
FOR TRAINING OF THUNDERSTORMS ACROSS PORTIONS OF THE REGION WHICH
WOULD PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-150830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
427 AM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 12:23 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca, Wood67 min
Jul 14, 12:31 PM EDTAreal Flood AdvisoryCLESandusky, Seneca, Wood3 hr
Jul 14, 1:02 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga43 min
Jul 14, 1:07 PM EDTAreal Flood WarningCLECuyahoga, Geauga3 hr
Jul 14, 1:27 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow48 min
Jul 14, 1:36 PM EDTSevere Thunderstorm WarningCLEMedina, Wayne39 min
Jul 14, 1:49 PM EDTSevere Thunderstorm WarningCLEKnox56 min
Jul 14, 1:57 PM EDTTornado WarningCLEKnox48 min
Jul 14, 2:16 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Portage, Trumbull44 min
Jul 14, 2:24 PM EDTFlash Flood WarningCLECuyahoga, Geauga, Portage6 hr
Jul 14, 2:36 PM EDTSevere Thunderstorm WarningCLEPortage, Summit54 min
Jul 14, 2:54 PM EDTSevere Thunderstorm WarningCLEPortage, Stark51 min
Jul 14, 2:59 PM EDTTornado WarningCLEHolmes31 min
Jul 14, 3:12 PM EDTSevere Thunderstorm WarningCLEMahoning45 min
Jul 14, 3:32 PM EDTAreal Flood AdvisoryCLEHolmes6 hr
Jul 14, 4:12 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more24 hr
Jul 14, 4:17 PM EDTAreal Flood WarningCLEPortage, Summit3 hr
Jul 14, 4:25 PM EDTSmall Craft AdvisoryCLE24 hr
Jul 13, 9:38 PM EDTSpecial Weather StatementCLEErie37 min
Jul 13, 10:07 PM EDTAreal Flood AdvisoryCLEErie4 hr

Nearby

Flash Flood Watches in Ohio, 2015Flash Flood Watches in Pennsylvania, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.